MAUDE Adverse Event Report: ETHICON INC. MONOCRYL PLUS SUTURE 36"(90CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL PLUS SUTURE 36"(90CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Model Number MCP943G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number qhmkbk, and no non-conformances related to the reported complaint condition were identified.(b)(4) to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Trade name - irgacare¿.Active ingredient(s)  triclosan.Dosage form  suture/solid/parenteral.Strength  2360 g/m.
 
Event or Problem Description
It was reported that a dog underwent a spay procedure on an unknown date and suture was used.During the procedure, the suture broke when securing knots when tying off both uterine pedicles.No additional information was provided.

Brand Name
MONOCRYL PLUS SUTURE 36"(90CM) 2-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11441113
Report Number2210968-2021-02130
Device Sequence Number4611321
Product Code GAM
UDI-Device Identifier10705031218604
UDI-Public10705031218604
Combination Product (Y/N)Y
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberMCP943G
Device Catalogue NumberMCP943G
Device Lot NumberQHMKBK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/08/2021
Patient Sequence Number1